Beano Side Effects Report #SELF-12567
Female patient reported the following Beano side effect(s):tummy cramps...relieved by flatulence
I will usualy take 2 to 3 beanos before taking foods that give me gas, like beans or hummus, broccoli, somtimes 2 to 3 times a week. I could say that it works , but still have some gas, but way less. last week, I took it for lunch and supper, then next day, I took some again twice a day...that 2nd nite I started getting bad cramps in my abdomen about 5 inches below my navel button, going up to my navel button. Everytime I went into cramping, a few seconds after, I passed gas...then it sort of relieved the cramping. I have been in pain like that since then and just yesterday, it was getting less worst, and today I only had it once all day, but very mild cramps in comparrison. I thought that maybe I had stomach flu or something...but I did go every day for number 2, and sometimes twice, but stools were on the hard side. I was off the gas forming foods since. Could that be side effects from taking beano? I did notice last winter that a few times after taking beano, the morning after having a diarhea (big time).
More Beano Reports
What do You think about Beano? Join the discussion!blog comments powered by Disqus
You took a Beano medication and now feel unusual symptoms. It could be be a Beano side effect. Learn about Beano side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Beano. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Beano is monitored for side effects. Sometimes Beano side effects can be reduced with the right treatment.